# SDR ABXA080012

- Difficulty date: December 15, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 59,931 hours, 56,315 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919305
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB WAS CRACKED BETWEEN TWO FASTENERS.  LOCATED JUST INBOARD OF THE NR 5 SLAT TRACK.  REPAIRED RIGHT WING LEADING EDGE RIB JUST INBOARD OF NR 5 SLAT TRACK IAW REA D957-56780.
